A note on space–time Hölder regularity of mild solutions to stochastic cauchy problems in Lp-spaces

Resultado de la investigación: Contribución a una revistaArtículorevisión exhaustiva

2 Citas (Scopus)

Resumen

This paper revisits the Hölder regularity of mild solutions of parabolic stochastic Cauchy problems in Lebesgue spaces Lp(O), with p ≥ 2 and O ⊂ ℝd a bounded domain. We find conditions on p,β and γ under which the mild solution has almost surely trajectories in Cβ([0,T ]; Cγ (Ō). These conditions do not depend on the Cameron–Martin Hilbert space associated with the driving cylindrical noise. The main tool of this study is a regularity result for stochastic convolutions in M-type 2 Banach spaces by Brzeźniak (Stochastics Stochastics Rep. 61 (1997) 245–295).

Idioma originalInglés estadounidense
Páginas (desde-hasta)767-777
Número de páginas11
PublicaciónBrazilian Journal of Probability and Statistics
Volumen29
N.º4
DOI
EstadoPublicada - nov 1 2015

All Science Journal Classification (ASJC) codes

  • Estadística y probabilidad

Huella

Profundice en los temas de investigación de 'A note on space–time Hölder regularity of mild solutions to stochastic cauchy problems in L<sup>p</sup>-spaces'. En conjunto forman una huella única.

Citar esto